Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Small child, suffering from diarrhea, rashes, blisters on buttocks. Due to an allergy?

Our 15 month child gets diarrhea for 10 days every 2 weeks.This has happened 4 times in a row now.It has exactly the same very strong smell every time.He eats home cooked food and does not have dairy milk.He is finding it very distressing as it causes nappy rash and blisters on his bottom. Could it be an allergy ? Is it something that just happens with toddlers ? Yours Sincerely
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
In toddlers gastroenteritis is common because they keep everything in mouth and some times the nonspecific diarrhea is common.
Give sips of oral rehydrating solutions whenever he gets loose motions and supplementation with zinc for 2 weeks is helpful in preventing recurrent diarrheas.
Hope i have answered your query
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor